# SDR ASAA2023122347283

- Difficulty date: December 23, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H PANEL STA 500A+17 TO 500D+7 HAS CORROSION. GROUNDED - YES. REMOVED THE CORROSION FROM THE FWD PIT R/H TRANSITION PANEL AT STA 500A+17 TO 500D+7 IAW B737-900ER SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .040" IAW B737-900ER SRM 53-30-53-0I-2 TABLE 2. REMOVED .007", REMAINING THICKNESS IS .033" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4(2) REMOVED AND REPLACED FWD PIT R/H TRANSITION PANEL STA 500A+17 TO 500D+9 IAW B737-900ER SRM 53-00-53-2R-5.
